# SDR SWAA2012090407303

- Difficulty date: August 31, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 44,033 hours, 25,698 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11328
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT CONNECTOR BROKEN AT ROW 13.  REMOVED AND REPLACED CONNECTOR PER SWPM AND AMM.
